# SDR A6WA201441180

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 60137003303
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PYLON PANEL 412DB SEAL RETAINER CRACKED.  R & R UNSERVICEABLE SEAL RETAINER ON PANEL 412DB WITH NEW SERVICEABLE SEAL RETAINER PN 601-37003-303 IAW CMM'S 20-40-11 & 20-42-06.
